# SDR CA121011005

- Difficulty date: October 9, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A41
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Contaminated
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THIS ENGINE WAS SENT FOR O/H AFTER THE OPERATOR REPORTED THE DISCOVERY OF OIL CONTAMINATION IN THE ENGINE`S OIL SYSTEM AND AFTER THE OPERATOR`S REPORT OF OIL STARVATION, ENGINE OPERATED BELOW MINIMUM OIL PRESSURE REQUIREMENTS.
